# SDR SWIA201435952

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 26,250 hours, 21,758 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Condition: Loose
- Location: Ac Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK TRIPS OFF WHEN POWER PUT TO CLIMB THRUST.  FLT 5414 CLEANED & RE-TIGHTENED BOTH HIGH PRESS RT PACK SWITCHES ALSO FOUND BOTH HIGH PRESSURE SWITCHES ON RT PACK LOOSE.
